# SDR CALA2024052801598

- Difficulty date: May 22, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 44,317 hours, 15,516 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2329
- Condition: Faulty
- Location: Te Flaps
- Part time: 44,275 hours, 15,498 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLAPS STUCK AT 15 ON FINAL APPROACH NO ASSYMETRY NEEDLES WERE LINED UP UNLOCKING FOR CLEARING. TOMC LOCKING LOG DUE TO EMERGENCY LANDING. TOMC AND SR MGR MUST AGREE ON CORRECTIVE ACTION AHM UPDATE: {DFD 272} REPORT INDICATED *T/E FLAP BYPASS* ACTIVATED DUE TO LEFT FLAP POSITION TRANSMITTER LAGGING RIGHT FLAP POSITION TRANSMITTER (FSEU DETECTS AN ASYMMETRICAL CONDITION). PLEASE REPLACE LEFT FLAP X-MITTER AND FLIGHT DECK PERFORMED SPOILER SHUTOFF VALVE TEST IAW AMM 27-61-12-400-803. NO FAULTS NOTED. AHM: BOEING AHM ALSO DETECTED ACMS ALERTS: 27-1001-C640 TEFM: FLAP ASYMMETRY MARGIN BELOW MINIMUM 27-1026-C640 TEFM: FSEU FAULT DISCRETE - TE FLAP ASYM 27-1007-C640 TEFM: FSEU FAULT DISCRETE - TE BYPASS VALVE POSN. ACP FSEU BITE CHECK, NO ACTIVE FAULT. LAST LEG FAULT OF 27-52259 LH FLAP TRANSMITTER TASK FIM 27-51-813 REMOVED AND REPLACED FLAP POSITION INDICATOR REF AMM 27-58-02. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1307317 SN OFF 3632 REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER PER AMM 27-58-01-000-801. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1610553 SN OFF 2329 FLAP OPERATIONAL CHECK NORMAL REF AMM 27-58-01. CAT CHECK IS REQUIRED PER FLAP POSITION SENSOR INSTALLATION. ADD EMP:199992 SPOILER SHUTOFF VALVE TEST REQUIRED AS PART OF FLAP POSITION TRANSMITTER INSTALL. REF AMM 27-61-12-400-803 INDICATOR, POSI OFF 29-2758-9-0001 3632 ON 0000 INDICATOR, POSI OFF 29-2758-9-0001 3632 ON 29-2758-9-0001 8500 TRANSMITTER, FL OFF 29-2759-9-0004 2329 ON 29-2759-9-0004 2431.
